# SDR AALA20031479

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N503AA
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 633
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ATL  DURING OVERNIGHT MAINTENANCE FOUND EXIT SIGN ABOVER EMERGENCY EXIT DOOR ROW 21 INOPERATIVE.  REPLACED BATTERY PACK FOR EXIT SIGN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
